MathSciNet Relay Station
MathSciNet bibliographic data
MR635873 (83a:10024) 10B15 (10F15 10F37 14G99)
Mason, R. C. On Thue's equation over function fields. J. London Math. Soc. (2) 24 (1981), no. 3, 414–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement